RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1432–1433 (Mi de10476)  

Short Communications

On Volterra–Fredholm Equations with Partial Integrals

A. S. Kalitvin

Lipetsk State Pedagogical University

Full text: PDF file (352 kB)

English version:
Differential Equations, 2001, 37:10, 1508–1510

Bibliographic databases:

UDC: 517.968
Received: 24.05.2000

Citation: A. S. Kalitvin, “On Volterra–Fredholm Equations with Partial Integrals”, Differ. Uravn., 37:10 (2001), 1432–1433; Differ. Equ., 37:10 (2001), 1508–1510

Citation in format AMSBIB
\Bibitem{Kal01}
\by A.~S.~Kalitvin
\paper On Volterra--Fredholm Equations with Partial Integrals
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1432--1433
\mathnet{http://mi.mathnet.ru/de10476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1946053}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1508--1510
\crossref{https://doi.org/10.1023/A:1013388703213}


Linking options:
  • http://mi.mathnet.ru/eng/de10476
  • http://mi.mathnet.ru/eng/de/v37/i10/p1432

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019